# SDR FDEA201202240678

- Difficulty date: February 24, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING FPI ON LT WING (FLAP SIDE) INBD FLAP, OTBD AFT HINGE BRACKET PIVOT OTBD LUG BORE.  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03 REVISION 72.   EXISTING DIAMETER 1.329",FINAL DIAMETER 1.335", MAXIMUM ALLOWABLE DIAMETER 1.220".   BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-156845 PART 1 STEP 4 AND STEP 5.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV .114.
